# SDR 9803959101

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Oversized
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN DOOR WOULD NOT OPEN USING INTERIOR HANDLE.  MAINTENANCE FOUND DOUBLER CONTACTING HANDLE ON OUTSIDE OF DOOR.  BURNISHED DOUBLER, OPERATIONAL CHECK OK.
